# SDR ASAA2013070595474

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 20,048 hours, 6,280 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE TEST FAILURE.  ACFT GROUNDED.  PERFORMED GVI ON NR 2 ENGINE FIRE LOOPS, NO FAULTS FOUND.  PERFORMED BITE CHECK ON ENGINES AND APU FIRE LOOPS ALL 8 LIGHTS ILLUMINATED.  PERFORMED 1 & 2 FIRE LOOP TEST NO DEFAULTS FOUND.  NO HISTORY 30 DAYS. POSSIBLE ELECTRICAL GLITCH.  REF AMM 26-11-00-710-801, FIM TASK 26-10-00-810-801.
